The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 12, Issue 2, 1996
Metadata
 

Etude de la vitesse de convergence de l'algorithme en cascade dans la construction des ondelettes d'Ingrid Daubechies
Sylvain Durand
pp. 277–297
Abstract | Full-Text PDF (1174 KB) | Metadata

Boundary Harnack Principle for separated semihyperbolic repellers, harmonic measure applications
Zoltán M. Balogh and Alexander Volberg
pp. 299–336
Abstract | Full-Text PDF (2134 KB) | Metadata

On the nonexistence of bilipschitz parameterizations and geometric problems about $A_\infty$-weights
Stephen Semmes
pp. 337–410
Abstract | Full-Text PDF (6338 KB) | Metadata

Self-similar solutions in weak $L^p$-spaces of the Navier-Stokes equations
Oscar A. Barraza
pp. 411–439
Abstract | Full-Text PDF (1645 KB) | Metadata

The spectrum of singularities of Riemann's function
Stéphane Jaffard
pp. 441–460
Abstract | Full-Text PDF (928 KB) | Metadata

On the uniqueness problem for quasilinear elliptic equations involving measures
Tero Kilpeläinen and Xiangsheng Xu
pp. 461–475
Abstract | Full-Text PDF (781 KB) | Metadata

Goldbach numbers represented by polynomials
Alberto Perelli
pp. 477–490
Abstract | Full-Text PDF (550 KB) | Metadata

Existence and properties of the Green function for a class of degenerate parabolic equations
Jose D. Fernandes and Bruno Franchi
pp. 491–525
Abstract | Full-Text PDF (1952 KB) | Metadata

A new technique to estimate the regularity of refinable functions
Albert Cohen and Ingrid Daubechies
pp. 527–591
Abstract | Full-Text PDF (3957 KB) | Metadata